The unrestricted applicability of Čaplygin's theorem to a first-order system of partial differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1960), pp. 16-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_3_a1,
author = {G. A. Artemov},
title = {The unrestricted applicability of {\v{C}aplygin's} theorem to a~first-order system of partial differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {16--20},
year = {1960},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_3_a1/}
}
TY - JOUR AU - G. A. Artemov TI - The unrestricted applicability of Čaplygin's theorem to a first-order system of partial differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1960 SP - 16 EP - 20 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1960_3_a1/ LA - ru ID - IVM_1960_3_a1 ER -
G. A. Artemov. The unrestricted applicability of Čaplygin's theorem to a first-order system of partial differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1960), pp. 16-20. http://geodesic.mathdoc.fr/item/IVM_1960_3_a1/